Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is it safe to take mdma while on cozaar?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions
Is it okay to take one tablet of ma while on cozaar ( losartan potassium)? What are the side effects? If any. I need am answer immediately as I may have it tonight. Thank you
Posted Wed, 24 Apr 2013 in Medicines and Side Effects
Answered by Dr. Prabhakar C Koregol 1 hour later
I did not understand which tablet, Tablet ma?. Please let me know the exact details, so that I can quickly answer again
Above answer was peer-reviewed by
Follow-up: Is it safe to take mdma while on cozaar? 1 hour later
MDNA - ecstacy :)
Answered by Dr. Prabhakar C Koregol 25 hours later

Thanks for your query.

MDMA can have many of the same physical effects as other stimulants like cocaine and amphetamines. These include increases in heart rate and blood pressure, which are particularly risky for people with circulatory problems or heart disease. MDMA users may experience other symptoms such as muscle tension, involuntary teeth clenching, nausea, blurred vision, faintness, and chills or sweating.

Considering that you have hypertension and you are on treatment, I recommend you should not use it.

Hope I helped. Let me know if I can assist you further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor